MathSciNet Relay Station
MathSciNet bibliographic data
MR796447 35K10 (35B45)
Fabes, Eugene B.; Garofalo, Nicola Parabolic B.M.O. and Harnack's inequality. Proc. Amer. Math. Soc. 95 (1985), no. 1, 63–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement